# SDR GTIA9700297

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47202
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pack
- Part number: 113311
- Condition: Fell Off
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 1702 - SLIDE PACK FELL OFF.  RE-INSTALLED R/I SLIDE PACK.  (X)
